# SDR USAA050902

- Difficulty date: July 27, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Engine: Cfmint CFM563B2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 46,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - PANEL, 2 INCH CRACK, TOP OF LT WING PANEL JUST OB OF GROUND SPOILER.  REMOVED DAMAGE AND INSTALLED REPAIR SPLICE AND DOUBLER IAW SRM.  (K)
